Thyroid Medication | Fatigue & Weight Gain

Thyroid Medication – Fatigue & Weight Gain

My Doctor put me on thyroid medication. It seems to help a little bit, but I am still having symptoms, and I am struggling with fatigue and weight gain. Why is this?

 
You’ve been put on a thyroid medication, and it helped a little bit but you’re still dealing with the fatigue and the weight gain and all sorts of other problems that come with that.
I want to be very clear, at The Epigenetics Healing Center, we test – we don’t guess – about anything because we don’t want you to spin your wheels.
But what I think when I hear that you are not enjoying the side effects of the medication is – Well, you’ve now hyper-dosed your T4, which is Synthroid or levothyroxine, and your body is taking some of that and doing what it needs to do, but you still have problems down below – filtering it out through your liver, making it activate into your gut. You’re using lots of it, so you’re getting some activation but you’re still going to have a majority of the symptoms. You’re just taking a small tube and trying to pour a huge glass of water down it at one time. You’re going to get a little function, but a whole lot of it isn’t going to be doing much.

– Dr. Goodbinder

...

Dr. Goodbinder

Jay Goodbinder DC DABCI is a doctor in Overland Park, KS who serves patients in surrounding Kansas City areas, cities across the United States, and in several countries around the world.